Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Is it safe to take ivig again for a gb syndrome affected person ?

hi , its about my father who was affected by GB syndrome. he was undergone ivig treatment for five days but still at the end of fifth day he needed ventilation facility. doctor advised that after 15 days lets give him ivig again. is that ok? ht: 163 cm wt: 70 kg
Asked On : Thu, 30 Jun 2011
Answers:  2 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
gb is a big topic to discuss, you can go with doctors advice,no doubt.
Answered: Thu, 30 Jun 2011
Pediatrician Dr. Aseem's  Response
welcome to HCM
read your prob, this is diease of peripharal nerve ,in this diease demylination of nerve occure. in most of cases recovery start after 4th doubt in ventilatory support n in old age prognosis is poor. but continue treatment as per advised.
Dr aseem9982583020
Answered: Thu, 30 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor